| Model Number |
1000096 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the insulin gauge was inaccurate.The customer reverted to manual injections for insulin therapy.There was no reported adverse impact to the customer¿s blood glucose level.Customer declined troubleshooting with tandem technical support and declined to provide further information.